×

zbMATH — the first resource for mathematics

On the algebraic independence of holomorphic solutions of certain functional equations and their values. (English) Zbl 0359.10030

MSC:
11J81 Transcendence (general theory)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baker, A.: Linear forms in the logarithms of algebraic numbers I. Mathematika13, 204-216 (1966) · Zbl 0161.05201 · doi:10.1112/S0025579300003971
[2] Frobenius, F. G.: Über Matrizen aus nicht negativen Elementen. Sitzungsber. Berlin, 456-77 (1912) · JFM 43.0204.09
[3] Kronecker, L.: Zwei Sätze über Gleichungen mit ganzzahligen Koeffizienten. J. reine Angew. Math.53, 173-5 (1857) · ERAM 053.1389cj · doi:10.1515/crll.1857.53.173
[4] Lang, S.: Introduction to transcendental numbers. Reading, Mass.: Addison-Wesley, 1966 · Zbl 0144.04101
[5] Lech, C.: A note on recurring series. Ark. Mat.2, 417-421 (1953) · Zbl 0051.27801 · doi:10.1007/BF02590997
[6] Lewis, D. J.: Diophantine equations:p-adic methods. Studies in Number Theory, MAA, 25-75 (1969)
[7] Mahler, K.: Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen. Math. Ann.101, 342-366 (1929) · JFM 55.0115.01 · doi:10.1007/BF01454845
[8] Mahler, K.: Über das Verschwinden von Potenzreihen mehrerer Veränderlichen in speziellen Punktfolgen. Math. Ann.103, 573-587 (1930) · JFM 56.0185.03 · doi:10.1007/BF01455711
[9] Mahler, K.: Arithmetische Eigenschaften einer Klasse tranzendental-Tranzendenter Funktionen. Math. Z.32, 545-585 (1930) · JFM 56.0186.01 · doi:10.1007/BF01194652
[10] Mahler, K.: Remarks on a paper of W. Schwarz. J. Number Theory1, 512-521 (1969) · Zbl 0184.07602 · doi:10.1016/0022-314X(69)90013-4
[11] Matsumura, H.: Commutative algebra. New York: Benjamin, 1970 · Zbl 0211.06501
[12] Osgood, W. F.: Lehrbuch der Funktionentheorie I, II. New York: Chelsea, 1965 · Zbl 0184.29701
[13] Seneta, E.: Non-Negative Matrices. London: Allen & Unwin, 1973 · Zbl 0278.15011
[14] Turan, P.: Eine neue Methode in der Analysis und deren Anwendungen. Budapest: Akadémiai Kiadó, 1953
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.